# SDR N6WA20131109002

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 23,872 hours, 17,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A HEARD A LARGE POP ON LIFT OFF AND PAX DOOR WAS WOBBLING WHEN SHE OPENED THE DOOR ON THE GROUND.  INSPECTED PAX DOOR AND FOUND AFT HANDRAIL ACTUATOR ROD BROKEN.  R & R BROKEN ROD ASSY IAW AMM 52-11-05, PAX DOOR OPS CHECK C/W IAW AMM 52-11-00.
